# SDR DL72S002496

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 65,160 hours, 49,472 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Mlg Door
- Component: Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST SYS A HYD QTY AND PRESS DURING GEAR RETRACTION - FOUND LEFT GEAR DOOR ACTUATOR PRESSURE LINE LEAKING - REPLACED LINE
